# SDR C2XA95CL117

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14829
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 181
- System (JASC): 2530 · Buffet/Galleys
- Part: Hot Jug
- Part number: VL700
- Condition: Shorted
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT NR 3400 - EWR - FLIGHT CREW REPORTED BURNING ELECTRICAL SMELL IN GALLEY AREA.  AIRCRAFT RETURNED TO EWR.  MAINTENANCE INSPECTED AND REMOVED FAULTY HOT JUG FROM AIRCRAFT.  PLACED SYSTEM ON MEL.  AIRCRAFT RETURNED TO SERVICE.  (M)
